Journal article icon

Journal article

Solution of the Percus-Yevick equation for hard disks.

Abstract:
The authors solve the Percus-Yevick equation in two dimensions by reducing it to a set of simple integral equations. They numerically obtain both the pair correlation function and the equation of state for a hard disk fluid and find good agreement with available Monte Carlo results. The present method of resolution may be generalized to any even dimension.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.2919123

Authors


Journal:
The Journal of chemical physics
Volume:
128
Issue:
18
Pages:
184508
Publication date:
2008-05-05
DOI:
EISSN:
1089-7690
ISSN:
0021-9606
URN:
uuid:e9c95b5d-afd7-45cc-a704-85ac7657b5ef
Source identifiers:
187628
Local pid:
pubs:187628
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP